# SDR AALA20090716DFW01

- Difficulty date: July 16, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,144 hours, 13,429 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 473925
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE INDICATIONS AT 20,000 OUT OF DFW.  LEVELED AT 21,000, RETURNED TO DFW  BOTH FIRE BOTTLES DISCHARGED.  EVEN AFTER BOTTLES DISCHARGED, HAD INTERMITTENT AFT CARGO FIRE INDICATIONS.  REPLACED CARGO ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
